# SDR AALA201912129042

- Difficulty date: December 9, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 72,844 hours, 9,258 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE PATH LIGHTING FROM ROW 28 TO 40 INOPERATIVE. MAINTENANCE FOUND POWER SUPPLY CONNECTOR LOOSE AND RECONNECTED POWER SUPPLY CONNECTOR PER AMM 33-51-05 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
